# SDR VNAA0304013

- Difficulty date: April 16, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 18,306 hours, 16,002 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Failed
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A PUSHER, TAKEOFF CONFIGURATION, AND A FLAP CAS MESSAGES AND ABORTED TAKEOFF.  OUTSTATION MAINTENANCE RESET THE STICK PUSHER AND RERACKED THE FLAP CONTROL AND BOTH IAC'S IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR A FERRY FLIGHT.
